Alert archive / Oklahoma / Red Flag Warnings in 2026
Red Flag Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this red flag warning at Mar 25, 2026, 1:59 PM CDT for 13 counties in Oklahoma. It took effect at Mar 26, 2026, 9:00 AM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2026, 1:59 PM CDT (18:59 UTC)
- In effect from
- Mar 26, 2026, 9:00 AM CDT
- Expired
- Mar 26, 2026, 10:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 16 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
701 WWUS84 KTSA 251859 RFWTSA URGENT - FIRE WEATHER MESSAGE National Weather Service Tulsa OK 159 PM CDT Wed Mar 25 2026 OKZ054-055-059-064-260600- /O.UPG.KTSA.FW.A.0004.260326T1400Z-260327T0300Z/ /O.NEW.KTSA.FW.W.0006.260326T1400Z-260327T0300Z/ Osage-Washington OK-Pawnee-Creek- 159 PM CDT Wed Mar 25 2026 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY FOR VERY DRY AND WINDY CONDITIONS FOR OSAGE...PAWNEE...CREEK AND WASHINGTON COUNTIES IN NORTHEAST OKLAHOMA... The National Weather Service in Tulsa has issued a Red Flag Warning, which is in effect from 9 AM to 10 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * WIND...South-Southwest 15 to 25 mph with gusts to 40 mph. * HUMIDITY...20 to 35 percent. * TEMPERATURE...Lower to mid 90s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that a dangerous combination of weather conditions and dry vegetation is expected within 24 hours, favoring rapid growth and spread of any wildfires. The primary weather factors include stronger winds, lower humidities, and warmer temperatures. && $$ OKZ056>058-061>063-067-260600- /O.EXA.KTSA.FW.A.0004.260326T1400Z-260327T0300Z/ Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-Wagoner- 159 PM CDT Wed Mar 25 2026 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS OF NORTHEAST OKLAHOMA... The National Weather Service in Tulsa has issued a Fire Weather Watch, which is in effect from Thursday morning through Thursday evening. * AFFECTED AREA...IN Oklahoma, Nowata, Craig, Ottawa, Rogers, Mayes, Delaware, and Wagoner counties. * WIND...South-Southwest 15 to 25 mph with gusts to 35 mph. * HUMIDITY...25 to 40 percent. * TEMPERATURE...Upper 80s to mid 90s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. && $$ OKZ060-065-066-260600- /O.CON.KTSA.FW.A.0004.260326T1400Z-260327T0300Z/ Tulsa-Okfuskee-Okmulgee- 159 PM CDT Wed Mar 25 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS OF NORTHEAST OKLAHOMA... * AFFECTED AREA...In Oklahoma, Tulsa, Okfuskee, and Okmulgee counties. * WIND...South-Southwest 15 to 25 mph with gusts to 35 mph. * HUMIDITY...30 to 35 percent. * TEMPERATURE...Lower to mid 90s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. && $$
1 follow-up statement
158 WWUS84 KTSA 260202 RFWTSA URGENT - FIRE WEATHER MESSAGE National Weather Service Tulsa OK 902 PM CDT Wed Mar 25 2026 OKZ056>058-060>063-065>067-270300- /O.UPG.KTSA.FW.A.0004.260326T1400Z-260327T0300Z/ /O.EXA.KTSA.FW.W.0006.260326T1400Z-260327T0300Z/ Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Okfuskee-Okmulgee- Wagoner- 902 PM CDT Wed Mar 25 2026 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEAST OKLAHOMA... The National Weather Service in Tulsa has issued a Red Flag Warning, which is in effect from 9 AM to 10 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...IN Oklahoma, Nowata, Craig, Ottawa, Tulsa, Rogers, Mayes, Delaware, Okfuskee, Okmulgee, and Wagoner counties. * WIND...South-Southwest 15 to 25 mph with gusts 30 TO 40 mph. * HUMIDITY...25 to 40 percent. * TEMPERATURE...Upper 80s to mid 90s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that a dangerous combination of weather conditions and dry vegetation is expected within 24 hours, favoring rapid growth and spread of any wildfires. The primary weather factors include stronger winds, lower humidities, and warmer temperatures. && $$ OKZ054-055-059-064-270300- /O.CON.KTSA.FW.W.0006.260326T1400Z-260327T0300Z/ Osage-Washington OK-Pawnee-Creek- 902 PM CDT Wed Mar 25 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEAST OKLAHOMA... * WIND...South-Southwest 15 to 25 mph with gusts to 40 mph. * HUMIDITY...20 to 35 percent. * TEMPERATURE...Lower to mid 90s. * IMPACTS...Grassland fires are ongoing across portions of Osage county. These fires are likely to intensify again during the day Thursday. Also, any new fires that develop will likely spread rapidly. Planned outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that a dangerous combination of weather conditions and dry vegetation is expected within 24 hours, favoring rapid growth and spread of any wildfires. The primary weather factors include stronger winds, lower humidities, and warmer temperatures. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Mar 25, 1:44 PM CDT, 15 minutes earlier. Its key messages:
- Updated at 144 PM CDT Wed Mar 25 2026
- Red Flag Warning and Fire Weather Watch in effect for parts of northeast Oklahoma Thursday afternoon and evening.
- Near record heat Today and Thursday.
- A cold front moves through the region Thursday night and early Friday, bringing low rain chances and cooler temperatures.
Area forecast discussion, Mar 25, 1:44 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
144 PM CDT Wed Mar 25 2026
...New SHORT TERM, LONG TERM, AVIATION...
.KEY MESSAGES...
Updated at 144 PM CDT Wed Mar 25 2026
- Red Flag Warning and Fire Weather Watch in effect for parts of
northeast Oklahoma Thursday afternoon and evening.
- Near record heat Today and Thursday.
- A cold front moves through the region Thursday night and early
Friday, bringing low rain chances and cooler temperatures.
&&
.SHORT TERM...
(Through Wednesday Night)
Issued at 144 PM CDT Wed Mar 25 2026
Record high temperatures are expected today as mid-upper level
ridging intensifies across the southern plains. Additionally, winds
will remain breezy out of the south-southwest with gusts 20 to 25
mph. This will maintain increased fire weather conditions this
afternoon as relative humidity values drop into the 20 to 35 percent
range. South winds remain somewhat breezy overnight, which will
ensure another warm night across the FA. To further put this early
season heat in perspective, low temperatures tonight will be near
the average high temperature for this time of year.
&&
.LONG TERM...
(Thursday through Wednesday)
Issued at 144 PM CDT Wed Mar 25 2026
South-southwest winds ramp up Thursday morning, becoming strong
during the afternoon ahead of an approaching cold front. Gusts in
the 25 to 35 mph range will be common, with a few gusts near 40 mph
possible, especially north of Hwy 412 in Oklahoma. Fire weather will
be the biggest concern Thursday afternoon. Relative humidity values
will not be as low as previous fire weather days due to increasing
low level moisture, but fuels remain dense and very dry across the
area. With winds gusting 30 to 40 mph, this will create near-
critical fire spread rates across portions of NE OK, especially
along and west of I-44. Locally critical spread rates will be
possible in western Osage and Pawnee counties. The Fire Weather
Watch was expanded to include several more counties in NE OK and
portions of the area were upgraded to a Red Flag Warning where
confidence in dangerous fire weather conditions is highest.
Winds will tend to decrease somewhat Thursday evening before the
aformentioned front pushes through the area during the overnight
hours. As it does so, winds will rapidly increase out of the north,
with gusts to 30-40 mph, perhaps up to 45 mph. A Wind Advisory may
be required for portions of the area as a result. The front clears
the southern end of the FA Friday morning, but strong winds are
likely to persist for much of the day. This will lead to another day
of increased fire weather concerns, especially acorss NE OK. There
will be enough moisture available for the development of showers and
perhaps a thunderstorm or two along the front Thursday night into
Friday. However, the best potential will be restricted to far NE OK
and NW AR, and precip amounts will likely remain light (< 1/10 inch).
High temepratures fall back to near seasonal normals Friday and
Saturday. By Sunday, southerly flow returns with temperatures
creeping back up through early-mid next week. The synoptic pattern
will also change by early to mid week as amplified troughing
develops across W CONUS and places us under SW flow aloft. Within
this pattern, several disturbances may impact the area Tuesday
through the end of the week, providing increasing rain
and thunderstorm chances.
&&
.AVIATION...
(18Z TAFS)
Issued at 144 PM CDT Wed Mar 25 2026
VFR conditions will prevail through the period, with gusty winds
both this afternoon and again mid to late morning tomorrow being the
main aviation concerns. South to southwest gusts today will be in
the 20 to 25 kt range in most sites, dropping off with sunset. South
to southwest gusts in the 25 to 30 kt range will be prevalent by
midday tomorrow.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning from Thursday morning through Thursday evening
for OKZ054-055-059-064.
Fire Weather Watch from Thursday morning through Thursday
evening for OKZ056>058-060>063-065>067.
AR...None.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...22Hazardous weather outlook, Mar 25, 5:38 AM CDT, 8 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 538 AM CDT Wed Mar 25 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 538 AM CDT Wed Mar 25 2026 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. FIRE WEATHER DANGER. RISK...Elevated. AREA...Areawide. ONSET...Late Morning. DISCUSSION... Warm, dry, and breezy weather is expected today. The main concern will for areas of enhanced fire danger this afternoon and evening. All areas will be susceptible, but the area of greatest concern will be across northeast Oklahoma. Temperatures will reach the upper 80s in the warmest locations with no rain. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. FRIDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. SATURDAY...No Hazards. SUNDAY...Very High Fire Weather Potential...High Wind Potential. MONDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. TUESDAY...Very High Fire Weather Potential...High Wind Potential. EXTENDED DISCUSSION... Warm, dry, and windy weather continues into Thursday. This will keep the fire weather potential elevated, especially in eastern Oklahoma. A cold front will bring cooler weather Friday with the chance for a few thunderstorms. Warm, dry, and breezy weather will make a return next week with fire potential increasing once again. weather.gov/tulsa contains additional information.
Nearby
Red Flag Warnings in Oklahoma, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.